# SDR SWIA2021081960463

- Difficulty date: July 1, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON LH SIDE SEAT TRACK BETWEEN APPROX FS581.00 AND FS693.00.     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED LH SIDE SEAT TRACK FROM APPROX. FS581.00-FS693.00 REF CRJ700 AMM 53-00-49-400-801-A17
